Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Withdrawal symptoms of risperidone - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3201 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   How long would it take for risperadol to get out of one's system?
User :   risperidone*
Doctor :  
It takes few days to week
User :   And what are some of the most common side effects of withdrawl?
Doctor :   Inability to sleep
Doctor :  
Doctor :  
Doctor :  
User :   And all that should happen while the risperidone is leaving my system?
Doctor :  
User :   And after the risperidone is out I should be fine?
Doctor :  
usually yes
User :   And is it fine to just stop with risperidone, with no decreases?
User :   Like stopping all at once.
Doctor :  
It is not addicting but the brain needs some time to act
Doctor :  
I mean adjust
Doctor :  
It is not advised to stop at once
Doctor :  
gradual withdrawl si always good
Doctor :  
gradual wean off

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor